The decoupling of abundance and species richness in lizard communities

Nimmo, Dale G., James, Simon G., Kelly, Luke T., Watson, Simon J. and Bennett, Andrew F. 2011, The decoupling of abundance and species richness in lizard communities, Journal of animal ecology, vol. 80, no. 3, pp. 650-656.

Attached Files
Name Description MIMEType Size Downloads

Title The decoupling of abundance and species richness in lizard communities
Author(s) Nimmo, Dale G.
James, Simon G.
Kelly, Luke T.
Watson, Simon J.
Bennett, Andrew F.
Journal name Journal of animal ecology
Volume number 80
Issue number 3
Start page 650
End page 656
Total pages 7
Publisher Wiley - Blackwell Publishing
Place of publication Oxford, United Kingdom
Publication date 2011-05
ISSN 0021-8790
1365-2656
Keyword(s) ecological release
lizard communities
more individuals hypothesis
probability of interspecific encounters
species dominance
species evenness
Language eng
Field of Research 060202 Community Ecology (excl Invasive Species Ecology)
Socio Economic Objective 960806 Forest and Woodlands Flora, Fauna and Biodiversity
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2011, Wiley-Blackwell Publishing
Persistent URL http://hdl.handle.net/10536/DRO/DU:30040498

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 84 Abstract Views, 7 File Downloads  -  Detailed Statistics
Created: Mon, 05 Dec 2011, 12:42:47 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.